# SDR AALA20030335

- Difficulty date: February 27, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEEPLY BLENDED AREA AT STATION 1429 BETWEEN LONGERONS 3R AND 2R.  INSTALLED DOUBLER PER SRM 53-01.  (M)
